# SDR UPS08M52107

- Difficulty date: January 20, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Aircraft time: 62,889 hours, 8,989 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING UPPER STRINGER END S9 SUSPECT AS MARKED, THRU ACCESS 38AB.  HFEC INSP C/OUT PER DACNDTSPM R.13 PART06.10.01.001&CRACK APPROX 12" FOUND.  STR 9 CRACKED AREA TRIMMED OFF PER SRM 57-20-00 FIG 10V.1&EN1055-0 8.  NEW STR & 03EA REP PARTS FABRICATED USING 1D0164 MATL PER SRM 57-20-00F IG.10V.1R.40&EN1055-08.FPI INSP C/OUT PER NDTSPMR.13 PART6 FOUND NO CRACK.  HOLES ON NEW STR 9 & REP PARTS P/UP PER SRM 57-20-00 FIG 10&EN1055-08.
